Article (Scientific journals)
Kummer theory for multiquadratic or quartic cyclic number fields
PERISSINOTTO, Flavio; PERUCCA, Antonella
2022In Uniform distribution theory, 17 (no. 2), p. 165-194
Peer reviewed
 

Files


Full Text
Kummer-multiquadratic-quartic.pdf
Author preprint (346.66 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Kummer theory; Number Fields; Degree
Disciplines :
Mathematics
Author, co-author :
PERISSINOTTO, Flavio ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
PERUCCA, Antonella  ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
External co-authors :
no
Language :
English
Title :
Kummer theory for multiquadratic or quartic cyclic number fields
Publication date :
2022
Journal title :
Uniform distribution theory
ISSN :
2309-5377
Publisher :
Sciendo
Volume :
17
Issue :
no. 2
Pages :
165-194
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 13 March 2021

Statistics


Number of views
190 (19 by Unilu)
Number of downloads
93 (8 by Unilu)

Bibliography


Similar publications



Contact ORBilu